# SDR SCNA20150119003

- Difficulty date: January 10, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 33,958 hours, 13,284 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER AT STA 129.5 CRACKED ON LOWER END. REPAIRED CRACK.
